zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
New sets of solitary wave solutions to the KdV, mKdV, and the generalized KdV equations. (English) Zbl 1131.35385
Summary: We introduce new schemes, each combines two hyperbolic functions, to study the KdV, mKdV, and the generalized KdV equations. It is shown that this class of equations gives conventional solitons and periodic solutions. We also show that the proposed schemes develop sets of entirely new solitary wave solutions in addition to the traditional solutions. The analysis can be used to a wide class of nonlinear evolutions equations.

MSC:
35Q53KdV-like (Korteweg-de Vries) equations
37K40Soliton theory, asymptotic behavior of solutions
35C05Solutions of PDE in closed form
WorldCat.org
Full Text: DOI
References:
[1] Wadati, M.: Introduction to solitons, Pramana: J phys 57, No. 5 -- 6, 841-847 (2001)
[2] Wadati, M.: The exact solution of the modified kortweg-de Vries equation, J phys soc jpn 32, 1681-1687 (1972)
[3] Benjamin, T. B.; Bona, J. L.; Mahony, J. J.: Model equations for long waves in nonlinear dispersive systems, Philos trans R soc London, ser A 272, 47-78 (1972) · Zbl 0229.35013 · doi:10.1098/rsta.1972.0032
[4] Bona, J. L.; Smith, R.: The initial value problem for the Korteweg-de-Vries equation, Philos trans R soc London, ser A 278, 555-601 (1975) · Zbl 0306.35027 · doi:10.1098/rsta.1975.0035
[5] Saut, J. -C.; Tzetkov, N.: Global well-posedness for the KP-BBM equations, Appl math res express 1, 1-16 (2004) · Zbl 1063.35140 · doi:10.1155/S1687120004010718
[6] Ablowitz, M. J.; Herbst, B. M.; Schober, C.: On the numerical solution of the sine-Gordon equation, J comput phys 126, 299-314 (1996) · Zbl 0866.65064 · doi:10.1006/jcph.1996.0139
[7] Fan, E.; Hon, Y. C.: Applications of extended tanh method to special types of nonlinear equations, Appl math comput 141, 351-358 (2003) · Zbl 1027.65128 · doi:10.1016/S0096-3003(02)00260-6
[8] Ludu, A.; Draayer, J. P.: Patterns on liquid surfaces: cnoidal waves, compactons and scaling, Physica D 123, 82-91 (1998) · Zbl 0952.76008 · doi:10.1016/S0167-2789(98)00113-4
[9] Malfliet, W.: Solitary wave solutions of nonlinear wave equations, Am J phys 60, No. 7, 650-654 (1992) · Zbl 1219.35246 · doi:10.1119/1.17120
[10] Malfliet, W.; Hereman, W.: The tanh method: I. Exact solutions of nonlinear evolution and wave equations, Phys scr 54, 563-568 (1996) · Zbl 0942.35034 · doi:10.1088/0031-8949/54/6/003
[11] Malfliet, W.; Hereman, W.: The tanh method: II. Perturbation technique for conservative systems, Phys scr 54, 569-575 (1996) · Zbl 0942.35035 · doi:10.1088/0031-8949/54/6/004
[12] Wazwaz, A. M.: The tanh method for travelling wave solutions of nonlinear equations, Appl math comput 154, No. 3, 713-723 (2004) · Zbl 1054.65106 · doi:10.1016/S0096-3003(03)00745-8
[13] Wazwaz, A. M.: Partial differential equations: methods and applications, (2002) · Zbl 1079.35001
[14] Wazwaz, A. M.: Compactons in a class of nonlinear dispersive equations, Math comput modell 37, No. 3/4, 333-341 (2003) · Zbl 1044.35078 · doi:10.1016/S0895-7177(03)00010-4
[15] Wazwaz, A. M.: Distinct variants of the KdV equation with compact and noncompact structures, Appl math comput 150, 365-377 (2004) · Zbl 1039.35110 · doi:10.1016/S0096-3003(03)00238-8
[16] Wazwaz, A. M.: Variants of the generalized KdV equation with compact and noncompact structures, Comput math appl 47, 583-591 (2004) · Zbl 1062.35120 · doi:10.1016/S0898-1221(04)90047-8
[17] Wazwaz, A. M.: New compactons, solitons and periodic solutions for nonlinear variants of the KdV and the KP equations, Chaos, solitons & fractals 22, 249-260 (2004) · Zbl 1062.35121
[18] Wazwaz, A. M.: Special types of the nonlinear dispersive Zakharov -- Kuznetsov equation with compactons, solitons and periodic solutions, Int J comput math 81, No. 9, 1107-1119 (2004) · Zbl 1059.35131 · doi:10.1080/00207160410001684253
[19] Wazwaz AM. New solitons and kink solutions for the Gardner equation. Commun Nonlinear Sci Numer Simul, in press, doi:10.1016/j.cnsns.2005.11.007. · Zbl 1118.35352
[20] Wazwaz AM. Analytic study for fifth-order KdV-type equations with arbitrary power nonlinearities. Commun Nonlinear Sci Numer Simul, in press, doi:10.1016/j.cnsns.2005.10.001. · Zbl 1111.35316
[21] Kumar CN, Panigrahi PK. Compacton-like solutions for modified KdV and other nonlinear equations. 23 April 1999. REVTeX electronic manuscript.
[22] Yan, Z.: New compacton-like and solitary patterns-like solutions to nonlinear wave equations with linear dispersion terms, Nonlinear anal 64, No. 5, 901-909 (2006) · Zbl 1091.35084 · doi:10.1016/j.na.2005.03.115